# SDR UALA2010100103639

- Difficulty date: October 1, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,262 hours, 12,253 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Exposed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CABLE EXPOSED 30B.  SECURED CABLE.
